# SDR USAA2012061100027

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 1,878 hours, 633 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 61639203
- Part serial: C3131
- Condition: Low Pressure
- Location: Door
- Part time: 1,870 hours, 631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED PANEL INDICATIONS:  DOOR DISARMED WHEN HANDLE WAS IN ARMED POSITION, AND CHECK SLIDE PRESSURE.  ECAM IN FLIGHT DECK NORMAL THROUGHOUT FLIGHT.
